# SDR AALA20091218AFW03

- Difficulty date: December 18, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 72,772 hours, 11,506 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 325 HAS CORROSION REMOVAL ON HORIZONTAL FLANGE.  REPAIRED UNDER ENGINEERING AUTHORITY B767 008461.
